# SDR GTIA2020121735505

- Difficulty date: December 17, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N690NK
- Make and model: Airbus A320-232
- Aircraft serial: 8434
- Aircraft time: 7,204 hours, 3,253 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 AND R2 DOOR ASSIST BOTTLES LOW.  SERVICED L2 AND R2 DOOR ASSIST BOTTLES, IAW AMM 52-22-00.
